The concentration-compactness principle in the calculus of variations. The locally compact case, part 1
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 2, pp. 109-145
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1984__1_2_109_0,
author = {Lions, P. L.},
title = {The concentration-compactness principle in the calculus of variations. {The} locally compact case, part 1},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {109--145},
year = {1984},
publisher = {Gauthier-Villars},
volume = {1},
number = {2},
mrnumber = {778970},
zbl = {0541.49009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1984__1_2_109_0/}
}
TY - JOUR AU - Lions, P. L. TI - The concentration-compactness principle in the calculus of variations. The locally compact case, part 1 JO - Annales de l'I.H.P. Analyse non linéaire PY - 1984 SP - 109 EP - 145 VL - 1 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1984__1_2_109_0/ LA - en ID - AIHPC_1984__1_2_109_0 ER -
%0 Journal Article %A Lions, P. L. %T The concentration-compactness principle in the calculus of variations. The locally compact case, part 1 %J Annales de l'I.H.P. Analyse non linéaire %D 1984 %P 109-145 %V 1 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1984__1_2_109_0/ %G en %F AIHPC_1984__1_2_109_0
Lions, P. L. The concentration-compactness principle in the calculus of variations. The locally compact case, part 1. Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 2, pp. 109-145. http://geodesic.mathdoc.fr/item/AIHPC_1984__1_2_109_0/
